# SDR FDEA202305080824

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300*
- Aircraft serial: 625
- Aircraft time: 58,313 hours, 26,641 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Part number: 61149Y29
- Condition: Damaged
- Stage of operation: UK
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ULTRASONIC INSPECTION IAW A300 NTM 57-0-45 PT 4. PROCEDURE A R/H LOWER WING BOX HOLE #1   CRACKED ON THE FWD SIDE OF THE FASTENER APPROXIMATELY 1/8" LONG. MARKED FASTENER WITH A "X" FOR IDENTIFICATION REAMED HOLE TO .593" AND INSTALLED A EN 6114-9-Y29 HILOK.
